# SDR UPS00434231

- Difficulty date: October 10, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,712 hours, 19,271 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 69B14267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CENTER WING FRONT SPAR.  LOWER CHORD CORRODED AT RBL 85, BS 1000.  REPAIRS ACCOMPLISHED PER Q/NOTES 57/00 AND 57/00 SHEAR TIE P/N 69B14 267-6 AND FITTING P/N 69B14592-6 REPLACED.
